Astronomical Low Tide, New Castle
- When
- February 10, 6:00 PM EST to February 11, 11:00 PM EST
- Where
- New Castle forecast zone
- Reported by
- C-MAN Station
- Coordinates
- 39.578, -75.639 (the zone’s center; the record gives no point)
Persistent and strong west to northwest winds caused blowout tide conditions to occur at times of low tide along the Delaware River and tidal sections of its tributaries from the evening low tide on the 10th through the evening low tide on the 11th. 06 feet below mean lower low water.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
Persistent and strong west to northwest winds caused blowout tide conditions to occur at times of low tide along the Delaware River and tidal sections of its tributaries from the evening low tide on the 10th through the evening low tide on the 11th. The lowest tide at Reedy Island was -2.06 feet below mean lower low water. Blowout tides begin at -1.80 feet below mean lower low water. The persistent west to northwest winds were caused by the pressure gradient (difference) between a high pressure system that was moving east from the Northern Plains and Great Lakes and an intense low pressure system over the Canadian Maritimes.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 10, 4:00 PM EST, 2 hours earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 PM EST SUN FEB 10 2008
.SYNOPSIS...
AN ARCTIC AIR MASS WILL CONTINUE TO INVADE THE AREA TONIGHT. THE
HIGH PRESSURE SYSTEM AT THE CENTER OF IT ALL WILL MOVE FROM THE
UPPER MISSISSIPPI VALLEY TONIGHT AND REACH OHIO ON MONDAY, THE
FORECAST AREA MONDAY NIGHT BEFORE MOVING OFFSHORE ON TUESDAY. A WEAK
WARM FRONT IS EXPECTED TO LIFT NORTH THROUGH THE AREA TUESDAY
FOLLOWED BY ANOTHER COLD FRONT ON WEDNESDAY. LOW PRESSURE IS
FORECAST TO DEVELOP OFF THE CAROLINA COAST WEDNESDAY MORNING AND
MERGE WITH THE FRONT AS IT MOVES RAPIDLY NORTHEAST AND OUT TO SEA
WEDNESDAY NIGHT. A LESS INTENSE HIGH PRESSURE SYSTEM SHOULD THEN
BUILD OVER THE MIDDLE ATLANTIC STATES THURSDAY AND FRIDAY. A COLD
FRONT IS FORECAST TO MOVE THROUGH THE AREA ON SATURDAY. A LOW
PRESSURE SYSTEM IS THEN EXPECTED TO FORM ALONG THE FRONTAL BOUNDARY
IN THE SOUTHEASTERN UNITED STATES ON SATURDAY AND MOVE NORTHEAST
TOWARD THE REGION ON SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
THE PAST 24 HOURS WAS THE WRF-NMMS MOMENT TO SHINE FOR OUR CWA.
THIS WAS ONE OF THE BETTER SOLUTIONS IT HAS HAD VS THE GFS THIS
WINTER. NOT DONE WITH THE WIND YET BUT IT FORECASTED A WIND ADVY
TYPE EVENT FOR OUR CWA AND THE GFS HAS TRENDED DOWNWARD FROM THE
HIGH WIND WARNING YDA TO A SIM SOLUTION. IT CORRECTLY FORECASTED THE
DOUBLE BARREL APPROACH TO THE ARCTIC AIR MASS WITH THE TWO PRECIP
SHOTS AND THE SLOWER DOWNWARD TREND OF TEMPS WHICH HAS OCCURRED.
AS FAR AS THE MDL INIT GOES BOTH THE GFS AND WRF-NMM LOOKED PRETTY
GOOD AT 500MB, BUT THE ARCTIC AIR MASS IS SLIGHTLY MORE PINCHED THAN
THEY HAVE IT, THUS THE HIER TEMPS TDY. THEY HAVE A PRETTY GOOD
HANDLE ON THE CORE OF THE ARCTIC AIR MASS THAT WILL PASS ACRS OUR
CWA TNGT. AS FAR AS THE FCST PACKAGE GOES, THE WRF-NMM IS A
FAST/SNOWIER OUTLIER (FASTER/COLDER THAN THE SREF MEAN) WITH THE
EVENT TUE INTO WED. THERE ARE MDL DIFS, BUT FOR NOW WE HAVE TRENDED
TOWARD THE SLOWER/WARMER ALOFT GFS & ECMWF WHICH HAVE WORKED BETTER
IN THAT FORECAST TIME FRAME SO FAR THIS WINTER.
WE WILL CONT THE WIND CHILL ADVY THRU MON MRNG FOR THE POCONOS AND
HAVE EXTENDED THE WIND ADVY THRU THE EVE IN OUR CWA. THE WINDEX
EVENT THIS MORNING IS BEING FOLLOWED WITH A ROUND II THIS AFTN. THE
NRN PART OF OUR CWA HAS ABOUT 4 OF THE 5 NECESSARY REQUIREMENTS FOR
A WINDEX EVENT WHILE THE SRN PART OF OUR CWA HAS LOST THE BOUNDARY
LAYER MSTR. WE ARE SEEING THE RESULTS AS SOME ROBUST SQUALLS ARE
OCCURRING UP N WITH MORE SNIRGA AND FLURRIES AT VERY HIGH SFC TEMPS
OCCURRING TO THE S. THE CHANNELIZED VORT MAX IS FCSTD TO LIFT
SLIGHTLY FASTER BY THE GFS VS THE WRF AND THIS LOOKS GOOD. SO WRT TO
SNOW SHOWERS/SQUALLS AND FLURRIES, THE HIGHEST IMPACTS SHOULD BE
EARLY THIS EVE. WE HAVE MAINTAINED A LESSER CHANCE THRU THE REST OF
THE EVE FOLLOWING THE VORT MAX NWD AND KEPT SOME FLURRIES IN FOR THE
POCONOS THRU THE NIGHT. THE STRONGEST WINDS OF THIS EVENT SHOULD
OCCUR PLUS OR MINUS A COUPLE OF HOURS BETWEEN NOW AND 7 PM AS ITS
WHEN THE HIGHEST FCSTD ISALLOBARIC SURGE (9 MB/3HRS YOWZA) WILL
OCCUR. WE ARE FORTUNATE TO HAVE HAD THAT LULL IN THE WINDS AS THE
STRONGEST SPEEDS WILL OCCUR IN A MORE COMPACT PERIOD OF TIME.
NEVERTHELESS PEAK GUSTS OF BETWEEN 45 AND 55 MPH APPEAR LIKELY.
GFS MOS IS KEEPING MORE CLOUDS IN THE NRN PART OF OUR CWA THAN ETA
MOS AND THUS TEMPS ARE FCSTD TO NE HIGHER. DON/T KNOW ABOUT THAT AS
THIS IS A SWITCH FOR THE MDLS PLUS THERE ARE SOME BREAKS. WE WENT
CLOSER TO ETA MOS UP N AND FOLLOWED THE GUID DATASET SOUTH. WIND
CHILL ADVY VALUES SHOULD BE MET IN THE POCONOS AND WE KEPT THE ADVY
GOING. ITS NOT GOING TO BE A SCINTILLATING MORNING TO BE WAITING FOR
A TRAIN OR BUS.
&&
.SHORT TERM /6 AM MONDAY THROUGH TUESDAY/...
PRESSURE GRADIENT STILL LOOKS TOO TIGHT FOR COMFORT ON MONDAY. LLVL
MOISTURE SHOULD BE LIMITED AND THUS NOT TOO MANY CU ARE EXPECTED. IF
ANYTHING THERE MIGHT BE SOME CI RIDING OVER THE TOP OF THE RIDGE.
WHILE THEORETICALLY POSSIBLE SOME OF THE HIER GFS MOS MAX TEMPS FOR
OUR CWA ON MONDAY LOOK TOO LOFTY AND WE WILL COMP BETWEEN THE
DATASETS. OFTEN THE MDLS MOVE ARCTIC AIR MASSES THRU TOO QUICKLY.
FCST CONFID ABOUT MIN TEMPS REMAIN LOW FOR MON NGT AS RETURN FLOW
MSTR WILL START ADVECTING NEWD ON WHAT WOULD OTHERWISE BE A PRETTY
GOOD RADIATIONAL COOLING NIGHT. MOS DATASETS DO NOT TANK THE TEMPS
AND THIS WILL BE THE COMP PATH WE WILL FOLLOW.
THE MDL TRENDS FOR TUE ARE SLIGHTLY COOLER WHICH MAKES SENSE GIVEN
THE ARCTIC AIR MASS. THE POSITION OF THE SFC HIGH AS FCSTD IS NOT
GOOD FOR KEEPING THE COLD AIR LOCKED IN ALONG THE COASTAL PLAIN.
THE MDLS ARE FCSTING VERY STRONG WAA AND OK ISENTROPIC LIFT DURG THE
DAY ON TUESDAY. THIS IS ONE AREA WHERE THE MDLS SOMETIMES HAVE
DIFFICULTY ESPECIALLY WITH GAGING THE EVAP COOLING EFFECTS. FOR NOW
WE HAVE GONE WETTER THAN THE MDL OUTPUT QPF GUID BECAUSE OF THIS.
SINCE THE MDLS ARE TRENDING COLDER, WE MAINLY KEPT SNOW AS THE PTYPE
FOR MOST OF OUR CWA THRU THE AFTN. WE DID NOT GO HIER THAN THE MOS
DATASETS IN ANY OF OUR CWA.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
FORECAST CONFIDENCE IS NOT HIGH WITH THE TUESDAY NIGHT THROUGH
WEDNESDAY EVENING EVENT ATTM AS THERE ARE MODEL DIFFERENCES AS TO
HOW MUCH SOUTHERN STREAM ENERGY GETS INVOLVED. THE WRF-NMM WHICH HAS
MORE AND THE FASTEST PROGRESSION SOLUTION PAINTS A MUCH SNOWIER
PICTURE FOR OUR NORTHERN ZONES. THE GFS HAS A MUCH WEAKER SOUTHERN
STREAM SOLUTION VS THE CAN GGEM AND UKMET. THE LATEST HIRES ECMWF IS
MUCH CLOSER TO THE GFS SO THE EXTENDED FOR NOW LEANS THAT WAY. THE
HIRES ECMWF IS ALSO DRIER QPFWISE VS THE GFS WHICH SEEMS LOGICAL
WITH A POSITIVE TILT SYSTEM. THE GFS ICES OUR NORTHERN ZONES AND THE
FORECAST INTRODUCES THE CHANCES FOR SOME FREEZING RAIN (AFTER SOME
SNOW) IN OUR NORTHERN ZONES AS PER THE LATEST COLLAB WITH HPC AND
THE ABOVE MDL SOLNS. WE SUPPOSE A COUPLE OF INCHES OF SNOW COULD
OCCUR BEFORE THE FREEZING RAIN, BUT THIS IS A VERY ROUGH ESTIMATE AT
THIS POINT. AS THE FRONT PULLS AWAY, PRECIP MIGHT CHANGE BACK TO
SNOW BEFORE IT CEASES IN OUR NW ZONES, BUT THIS THOUGHT WE BELIEVE
WILL CHANGE A FEW TIMES BETWEEN NOW AND THEN. WE FOLLOWED A
NON-DIURNAL TEMP TREND FOR TUE NGT AS SRLY WINDS SHOULD INCREASE
TEMPS OVERNIGHT.
BEYOND THAT...SURFACE HIGH PRESSURE IS PROGGED TO MOVE EAST FROM THE
OHIO RIVER VALLEY BEGINNING LATE WEDNESDAY NIGHT, PUTTING AN END TO
ANY LINGERING PRECIPITATION. THIS HIGH SHOULD THEN MOVE TO THE COAST
BY FRIDAY MORNING. A COLD FRONT IS THEN EXPECTED TO PASS THROUGH THE
REGION ON SATURDAY JUST AS A LOW PRESSURE SYSTEM GETS ITS ACT
TOGETHER OVER THE OHIO RIVER VALLEY. THIS LOW IS EXPECTED TO MOVE
EAST-NORTHEAST SATURDAY AND SUNDAY, BRINGING WITH IT THE CHANCE OF
PRECIPITATION FOR THE CWA FROM ABOUT MIDDAY SATURDAY THROUGH A GOOD
PART OF SUNDAY. EVEN THOUGH TEMPERATURES ARE EXPECTED TO WARM AHEAD
OF THIS SYSTEM, ENOUGH COLD AIR SHOULD BE IN PLACE FOR PRECIPITATION
TO BEGIN AS SNOW NORTH AND WEST OF PHILADELPHIA BEFORE CHANGING OVER
TO RAIN BY SATURDAY EVENING. THIS CHANGEOVER COULD TAKE LONGER IN
THE SOUTHERN POCONOS AND NORTHWEST NEW JERSEY...ESPECIALLY IN THE
HIGHER ELEVATIONS. THERE ARE A LOT OF MODEL RUNS BETWEEN NOW AND
NEXT WEEK, SO STAY TUNED TO SEE HOW THINGS PAN OUT. NORMAL TO
SLIGHTLY BELOW NORMAL TEMPERATURES COULD BE IN STORE EARLY NEXT WEEK
AS THE MID AND UPPER LEVEL FLOW TAKES ON A NORTHWESTERLY ORIENTATION.
&&
.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
A SECONDARY BOUNDARY WILL MOVE THROUGH EARLY THIS EVENING, WITH THE
MAIN SURGE OF ARCTIC AIR TO FOLLOW. STRATOCUMULUS AND CUMULUS CLOUDS
ARE ONGOING ALONG WITH SOME SNOW SHOWERS. NOW THAT THE SECOND
BOUNDARY IS MOVING THROUGH ALONG WITH THE ARRIVAL OF THE COLDER AIR,
VERTICAL MIXING IS BECOMING MORE EFFICIENT. AS A RESULT, THE WINDS
ARE RESPONDING AND BECOMING RATHER GUSTY. WE MAINTAINED PEAK GUSTS
TO AROUND 40 KNOTS AT ALL THE TERMINALS, HOWEVER IS IT CERTAINLY
POSSIBLE THAT A FEW SPOTS GUST BRIEFLY HIGHER THROUGH EARLY THIS
EVENING. SOME PILOT REPORTS CONTINUE TO INDICATE AREAS OF MODERATE
TO OCCASIONALLY SEVERE TURBULENCE WITH SOME LOW-LEVEL WIND SHEAR.
REGARDING PRECIPITATION CHANCES, SOME SNOW SHOWERS CONTINUE TO MOVE
ACROSS PARTS OF THE AREA WITH EMBEDDED SNOW SQUALLS. THE MAIN AREA
FOR SNOW SQUALLS WILL EASTERN PENNSYLVANIA, WHERE A TEMPO GROUP WAS
INCLUDED FOR KABE AND KRDG. ELSEWHERE, WE MOSTLY WENT WITH VCSH INTO
THIS EVENING. HOWEVER, WILL MONITOR RADAR, SATELLITE AND SURFACE
OBSERVATIONAL TRENDS AND ISSUE AMENDMENTS AS NEEDED. SOME BRIEF
LOCAL IFR TO PERHAPS LIFR CONDITIONS COULD OCCUR WITH ANY HEAVIER
SNOW SHOWERS. THE STRONG WINDS WILL CONTINUE TONIGHT, HOWEVER THE
HIGHEST GUSTS MAY OCCUR DURING THE EVENING AS THE TURBULENT MIXING
INDUCED BY DAYTIME HEATING IS LOST LENDING TO A SOMEWHAT LOWERING OF
THE MIXED LAYER. NEVERTHELESS, THE WINDS ARE EXPECTED TO BE THE MAIN
IMPACT TONIGHT. BRISK WINDS WILL CONTINUE MONDAY MORNING, HOWEVER A
DIMINISHING TREND IS EXPECTED DURING THE DAY AS HIGH PRESSURE
GRADUALLY BUILDS INTO OUR AREA.
BEYOND THE TAF PERIOD...THE HIGH WILL THEN QUICKLY SLIDE OFF THE MID
ATLANTIC COAST EARLY TUESDAY. THE NEXT STORM SYSTEM LOOKS TO ARRIVE
LATE TUESDAY AND ESPECIALLY WEDNESDAY, BRINGING A ROUND OF
PRECIPITATION. WHILE IT APPEARS MOST TERMINALS SHOULD EVENTUALLY
JUST HAVE RAIN, THERE COULD BE A PERIOD OF FROZEN OR FREEZING
PRECIPITATION AT THE ONSET ESPECIALLY FOR KABE AND KRDG. HIGH
PRESSURE IS THEN SCHEDULED TO RETURN WEDNESDAY NIGHT AND THURSDAY. A
WARM FRONT MAY MOVE THROUGH ON FRIDAY, FOLLOWED BY A COLD FRONT
EARLY SATURDAY.
&&
.MARINE...
THE WINDS HAVE BEEN A LITTLE SLOW IN STRENGTHENING OVER THE WATERS,
WITH THE EXCEPTION OF A BRIEF PERIOD OF GUSTY WINDS THIS MORNING
WITH THE INITIAL FRONTAL PASSAGE /A GUST TO 46 KNOTS WAS MEASURED IN
DELAWARE BAY THIS MORNING/. AS THE SECONDARY FRONT SWEEPS THROUGH
EARLY THIS EVENING, MUCH COLDER AIR WILL POUR ACROSS THE AREA.
FORECAST SOUNDINGS FOR VARIOUS LOCATIONS INDICATE IMPRESSIVE
VERTICAL MIXING DEVELOPING AND STRENGTHENING. IT STILL APPEARS THAT
45 KNOTS WILL BE THE VALUE FOR PEAK GUSTS, HOWEVER WE CANNOT RULE
OUT A FEW GUSTS TO 50 KNOTS ESPECIALLY THIS EVENING. WE BELIEVE
THOSE HIGHER GUSTS WILL BE ISOLATED AND LESS FREQUENT, THEREFORE WE
WILL CONTINUE WITH THE GALE WARNING ALL ZONES. THE WINDS DO BEGIN TO
DIMINISH MONDAY MORNING AS HIGH PRESSURE BUILDS IN AND THE PRESSURE
GRADIENT RELAXES. EVEN THOUGH THE FLOW IS WEST TO NORTHWEST, WHICH
CAN LEAD TO SOME CHANNELING DOWN DELAWARE BAY, FORECAST SOUNDINGS
INDICATE THAT THE WINDS WITHIN THE MIXED LAYER DROP BELOW GALE FORCE
EARLY MONDAY MORNING. AS A RESULT, WE WILL END THE GALE WARNING ON
THE BAY AT ABOUT 12Z, BUT MAINTAIN THE WARNING ON THE OCEAN ZONES
UNTIL 17Z. IT SHOULD BE NOTED THAT A PERIOD OF SMALL CRAFT ADVISORY
CONDITIONS WILL FOLLOW THE GALE WARNINGS, WITH CONDITIONS IMPROVING
MONDAY NIGHT. AS AIR TEMPERATURES DROP TONIGHT /INTO THE LOWER 20S
BY DAYBREAK MONDAY/, COUPLED WITH THE STRONG WINDS, WE DECIDED TO
INCLUDE FREEZING SPRAY FROM ABOUT MIDNIGHT THROUGH MONDAY MORNING.
HIGH PRESSURE QUICKLY SLIDES OFF THE MID ATLANTIC COAST EARLY
TUESDAY, AND THEN A COLD FRONT COMBINING WITH SOME SORT OF COASTAL
LOW DEVELOPMENT LOOKS TO ARRIVE LATE TUESDAY AND ESPECIALLY ON
WEDNESDAY. THE SOUTHERLY FLOW AHEAD OF THIS FEATURE MAY BE ENOUGH
FOR ADDITIONAL HEADLINES TO BE NEEDED. HIGH PRESSURE IS THEN
SCHEDULED TO RETURN WEDNESDAY NIGHT AND THURSDAY. A WARM FRONT MAY
MOVE THROUGH ON FRIDAY, FOLLOWED BY A COLD FRONT EARLY SATURDAY.
&&
.TIDES...
THE STORM SURGE GUIDANCE, BOTH THE NGM AND GFS, INDICATE DEPARTURES
OF MINUS 1.5 TO MINUS 2.0 FEET. SINCE THE ASTRONOMICAL TIDES ARE
AROUND ZERO FOR SOME SPOTS, WE WILL CONTINUE THE LOW WATER ADVISORY
FOR ALL MARINE AREAS AS WE ONLY NEED MINUS 1.8 FEET FOR BLOW-OUTS.
WE DID ADJUST THE START TIME, NOW 10 PM, AS THE STRONG OFFSHORE
WINDS HAVE BEEN DELAYED TODAY. FOR THE TIDAL PORTIONS OF THE
DELAWARE RIVER, A SPECIAL WEATHER STATEMENT WILL NOT BE ISSUED JUST
YET DUE TO THOSE STATEMENTS BEING ISSUED FOR LOCAL SNOW SQUALLS. WE
WILL BRIEF THE EVENING SHIFT REGARDING THIS. THE ADVISORY WILL
CONTINUE THROUGH MONDAY MORNING AS WINDS BEGIN TO DIMINISH IN THE
AFTERNOON.
&&
.EQUIPMENT...
THE KDIX DOPPLER RADAR LOCATED AT FORT DIX, NEW JERSEY CONTINUES TO
BE DOWN. PARTS HAVE ARRIVED AND TECHNICIANS ARE AT THE RADAR SITE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR PAZ054-055-
060>062-067>071.
WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO 10 AM EST MONDAY
FOR PAZ054-055.
NJ...WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR NJZ001-007>010-
012>027.
DE...WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR DEZ001>004.
MD...WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR MDZ008-012-015-
019-020.
MARINE...LOW WATER ADVISORY FROM 10 PM THIS EVENING TO 1 PM EST MONDAY
FOR ANZ430-431-450>455.
GALE WARNING UNTIL 12 PM EST MONDAY FOR ANZ450>455.
GALE WARNING UNTIL 7 AM EST MONDAY FOR ANZ430-431.
&&
SYNOPSIS...GIGI
NEAR TERM...GIGI
SHORT TERM...GIGI
LONG TERM...GIGI/MIKETTA
AVIATION...GORSE
MARINE...GORSE
TIDES...GORSE
EQUIPMENT...GORSEHAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 338 PM EST SUN FEB 10 2008 NJZ001-007-008-PAZ061-062-112045- SUSSEX-WARREN-MORRIS-LEHIGH-NORTHAMPTON- 338 PM EST SUN FEB 10 2008 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. SCATTERED SNOW SHOWERS AND SNOW SQUALLS WILL PRODUCE SOME QUICK ACCUMULATIONS AND HAZARDOUS TRAVELING CONDITIONS THROUGH THIS EVENING. PLEASE BE WARY FOR CHANGING ROAD CONDITIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A WINTRY MIX OF PRECIPITATION IS POSSIBLE LATER TUESDAY INTO WEDNESDAY. SNOW AND FREEZING RAIN IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ054-055-112045- CARBON-MONROE- 338 PM EST SUN FEB 10 2008 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. WIND CHILL ADVISORY. SCATTERED SNOW SHOWERS AND SNOW SQUALLS WILL PRODUCE SOME QUICK ACCUMULATIONS AND HAZARDOUS TRAVELING CONDITIONS THROUGH THIS EVENING. PLEASE BE WARY FOR CHANGING ROAD CONDITIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. A WINTRY MIX OF PRECIPITATION IS POSSIBLE LATER TUESDAY INTO WEDNESDAY. SNOW AND FREEZING RAIN IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ009-010-012>015-PAZ060-068-069-112045- HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH- MERCER-BERKS-MONTGOMERY-BUCKS- 338 PM EST SUN FEB 10 2008 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. SCATTERED SNOW SHOWERS AND SNOW SQUALLS WILL PRODUCE SOME ISOLATED ACCUMULATIONS AND HAZARDOUS TRAVELING CONDITIONS THROUGH THIS EVENING. PLEASE BE WARY FOR CHANGING ROAD CONDITIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A WINTRY MIX OF PRECIPITATION IS POSSIBLE AT THE START OF THE PRECIPITATION EVENT TUESDAY INTO TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-PAZ067-070-071-112045- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CHESTER-DELAWARE-PHILADELPHIA- 338 PM EST SUN FEB 10 2008 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-112045- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 338 PM EST SUN FEB 10 2008 ...GALE WARNING IN EFFECT UNTIL 12 PM EST MONDAY... ...LOW WATER ADVISORY IN EFFECT FROM 12 PM TO 1 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. LOW WATER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-112045- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 338 PM EST SUN FEB 10 2008 ...GALE WARNING IN EFFECT UNTIL 7 AM EST MONDAY... ...LOW WATER ADVISORY IN EFFECT FROM 7 AM TO 1 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. LOW WATER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. TFG
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 117 PM EST SUN FEB 10 2008 NJZ001-PAZ054-055-102100- SUSSEX-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG 117 PM EST SUN FEB 10 2008 ...SNOW SQUALLS TO AFFECT THE AREA THIS AFTERNOON... A SECONDARY COLD FRONT WILL SWEEP ACROSS THE REGION THIS AFTERNOON. ALONG AND AHEAD OF THIS FEATURE, AN INTENSE BAND OF SNOW WILL MOVE ACROSS NORTHEASTERN PENNSYLVANIA. THE SNOW SQUALLS HAVE A HISTORY OF PRODUCING NEAR WHITEOUT CONDITIONS FOR A BRIEF TIME FROM THE COMBINATION OF HEAVY FALLING SNOW AND GUSTY WINDS UP TO 50 MPH. THESE SQUALLS WILL BE FAST MOVING, PROBABLY NOT LASTING IN ANY ONE LOCATION FOR MORE THAN 15 MINUTES, HOWEVER A QUICK COATING TO AN INCH OF SNOW IS EXPECTED. A FEW RUMBLES OF THUNDER CANNOT BE RULED OUT. USE EXTREME CAUTION IF YOU MUST TRAVEL THIS AFTERNOON AS SNOW SQUALLS WILL GREATLY REDUCE THE VISIBILITY. CONSIDER DELAYING TRAVEL UNTIL THE SQUALLS PASS YOUR LOCATION. NJZ007-PAZ060>062-102100- WARREN-BERKS-LEHIGH-NORTHAMPTON- INCLUDING THE CITIES OF...WASHINGTON...READING...ALLENTOWN... BETHLEHEM...EASTON 117 PM EST SUN FEB 10 2008 ...SNOW SHOWERS AND LOCALLY HEAVIER SNOW SQUALLS TO AFFECT THE AREA THIS AFTERNOON... THE ARRIVAL OF A SECONDARY FRONT WILL PRODUCE SNOW SHOWERS AND LOCALLY HEAVIER SNOW SQUALLS THIS AFTERNOON. AT 115 PM, A LINE OF SNOW SQUALLS WAS MOVING OUT OF CENTRAL PENNSYLVANIA AND TRACKING TO THE EAST. THE LOCALLY HEAVIER SNOW SQUALLS WILL RAPIDLY REDUCE THE VISIBILITY TO LESS THAN ONE HALF OF A MILE. THE LOCALIZED SQUALLS WILL BE FAST MOVING, PROBABLY NOT LASTING IN ANY ONE LOCATION FOR MORE THAN 15 MINUTES, HOWEVER PRODUCE A QUICK COATING OF SNOW IN SOME LOCATIONS. THE SNOW WILL FALL ONTO RELATIVELY WARMER, AND IN SOME CASES WET ROAD SURFACES, WHICH MAY CAUSE IT TO QUICKLY REFREEZE AS TEMPERATURES DROP. THIS COULD CREATE ICY CONDITIONS IF THE ROAD SURFACE IS UNTREATED. USE EXTREME CAUTION IF YOU MUST TRAVEL THIS AFTERNOON. GORSE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 249 PM EST SUN FEB 10 2008 NJZ008>010-PAZ068-069-102200- MORRIS-HUNTERDON-SOMERSET-MONTGOMERY-BUCKS- INCLUDING THE CITIES OF...MORRISTOWN...FLEMINGTON...SOMERVILLE... NORRISTOWN...DOYLESTOWN 249 PM EST SUN FEB 10 2008 ...SNOW SHOWERS AND LOCALLY HEAVIER SNOW SQUALLS TO AFFECT THE AREA THIS AFTERNOON... THE ARRIVAL OF A SECONDARY FRONT WILL PRODUCE SNOW SHOWERS AND LOCALLY HEAVIER SNOW SQUALLS THIS AFTERNOON. AT 240 PM, A LINE OF SNOW SQUALLS WAS MOVING EASTWARD TOWARD SOUTHEASTERN PENNSYLVANIA AND NEW JERSEY. THE LOCALLY HEAVIER SNOW SQUALLS WILL RAPIDLY REDUCE THE VISIBILITY TO LESS THAN ONE HALF OF A MILE. THE LOCALIZED SQUALLS WILL BE FAST MOVING, PROBABLY NOT LASTING IN ANY ONE LOCATION FOR MORE THAN 15 MINUTES, HOWEVER PRODUCE A QUICK COATING TO AROUND AN INCH OF SNOW IN SOME LOCATIONS. THE SNOW WILL FALL ONTO RELATIVELY WARMER, AND IN SOME CASES WET ROAD SURFACES, WHICH MAY CAUSE IT TO QUICKLY REFREEZE AS TEMPERATURES DROP. THIS COULD CREATE ICY CONDITIONS IF THE ROAD SURFACE IS UNTREATED. USE EXTREME CAUTION IF YOU MUST TRAVEL THIS AFTERNOON. GORSE/MEOLA
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 348 PM EST SUN FEB 10 2008 NJZ001-007-PAZ054-055-060>062-102300- SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...EASTON 348 PM EST SUN FEB 10 2008 ...SCATTERED SNOW SHOWERS AND GUSTY WINDS... SCATTERED SNOW SHOWERS WILL CONTINUE THROUGH THE EVENING. THE SNOW SHOWERS ALONG WITH GUSTY WINDS MAY CREATE POOR VISIBILITIES AT TIMES. BITTER COLD TEMPERATURES WILL SETTLE ACROSS THE AREA TOO. USE CAUTION IF YOU WILL BE TRAVELING ACROSS THE AREA TONIGHT. NJZ008>010-012>015-018>020-026-027-PAZ067>071-102300- MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...MORRISTOWN...FLEMINGTON...SOMERVILLE... NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...CAMDEN... CHERRY HILL...MOORESTOWN...MOUNT HOLLY...JACKSON... LONG BEACH ISLAND...WHARTON STATE FOREST...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA 348 PM EST SUN FEB 10 2008 ...SNOW SHOWERS AND GUSTY WINDS... A BAND OF SNOW SHOWERS ASSOCIATED WITH AN ARCTIC FRONT WILL CROSS SOUTHEAST PENNSYLVANIA AND NEW JERSEY THROUGH THE EVENING. THIS BAND OF SNOW WILL LOWER VISIBILITIES AT TIMES AND MAY DEPOSIT UP TO AN INCH OF SNOW AS IT MOVES BY. GUSTY WINDS WILL CAUSE SOME BLOWING SNOW AND POOR VISIBILITIES TOO. BE PREPARED FOR SLOWER TRAVEL THIS EVENING. PO
The national radar mosaic for the moment the first event began.
1 astronomical low tide. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2008Every state in 2008This day in weather historyWarnings in Delaware, February 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 80093.